So I had sex with my boyfriend March 14th and the condom broke and although he pulled out it might have gotten on the outside of me so to be safe I cleaned myself inside and out with toilet paper. Next morning, I got my period. However I figured pregnancy is still possible so I took plan b one step which completely dissolved in my mouth before trying to swallow it whole. I had a normal period lasting until the 20th, however, it is now the 25th and I have had a little bit of spotting every day since then which I never experienced before. I have also been very tired and my stomach is a bit weaker than normal. I am fairly certain I'm not pregnant but these symptoms are freaking me out, does pregnancy seem likely? Is an implantation bleed possible directly after a period or is that more likely a side effect of plan b?
Condom broke, next morning I got my period - am I pregnant?
Question posted by lily423 on 25 March 2015
Last updated on 25 March 2015 by LousArk
Your period is the lining of your womb coming away, when it is not needed to nourish an implanted embryo. Therefore, there's nothing left to implant into, if you've just had a period.
You got your period, so you weren't going to be pregnant.
You have no lining left, so it couldn't implant, even if pregnancy was still possible.
You then took Pan B, which is usually good at preventing pregnancy, even when pregnancy IS possible.
Plan B is a big dose of hormone. It can make you tired, run down, moody or depressed, bloated, give you backache, cramps, bleeding (which can get heavy) & various other symptoms.
It will likely delay your next ovulation (release of an egg), & that will therefore likely delay your next period by a week or two. It may also be heavier or lighter than normal periods.
Oh my how we can make our body have symptoms when we want to believe it. You would never have any symptoms of pregnancy yet. You had your period, that says not pregnant, but to be sure you took plan b, that says probably not pregnant, but somehow you are still thinking you're pregnant. The spotting is from the plan b and your period will probably be late too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.